Stability of Gromov hyperbolicity

e-Archivo Repository

Show simple item record

dc.contributor.author Portilla, Ana
dc.contributor.author Rodríguez, José M.
dc.contributor.author Tourís, Eva
dc.date.accessioned 2010-01-15T10:42:40Z
dc.date.available 2010-01-15T10:42:40Z
dc.date.issued 2009
dc.identifier.bibliographicCitation Journal of Advanced Mathematical Studies, 2009, vol. 2, n. 2, p. 77-96
dc.identifier.issn 2065-3506 (Print)
dc.identifier.issn 2065-5851 (Online)
dc.identifier.uri http://hdl.handle.net/10016/6440
dc.description 20 pages, 1 figure.-- MSC2000 codes: 30F45; 53C23, 30C99.
dc.description Zbl#: Zbl pre05652685
dc.description.abstract A main problem when studying any mathematical property is to determine its stability, i.e., under what type of perturbations it is preserved. With this aim, here we study the stability of Gromov hyperbolicity, a property which has been proved to be fruitful in many fields. First of all we analyze the stability under appropriate limits, in the context of general metric spaces. We also prove the stability under some transformations in Riemann surfaces, even though the original surface and the modified one are not quasi-isometric.
dc.description.sponsorship The researches of Ana Portilla, José M. Rodríguez and Eva Tourís were partially supported by three grants from M.E.C. (MTM 2006-11976, MTM 2006-13000-C03-02 and MTM 2007-30904-E), Spain. The research of Eva Tourís was partially supported by a grant from U.C.III M./C.A.M. (CCG08-UC3M/ESP-4516), Spain.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Fair Partners Team for the Promotion of Science
dc.rights © Fair Partners Team for the Promotion of Science
dc.subject.other Stability of Gromov hyperbolicity
dc.subject.other Poincaré metric
dc.subject.other Quasihyperbolic metric
dc.subject.other Denjoy domain
dc.subject.other Flute surface
dc.subject.other Riemann surface of infinite type
dc.subject.other Train
dc.title Stability of Gromov hyperbolicity
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://journal.fairpartners.ro/volume2no2/11_Portilla.pdf
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record